# SDR CA140130018

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 48,223 hours
- Engine: Pwa PW121
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 8282006001
- Condition: Leaking
- Location: Rt Nacelle
- Part time: 48,214 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) STATIC FUEL LEAK FROM AFT NACELLE OVERBOARD DRAIN WHEN ACFT PARKED.
